# SDR AALA202206169958

- Difficulty date: June 4, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A300*
- Aircraft serial: 6520
- Aircraft time: 22,093 hours, 7,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Not Seated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ALL EXIT SIGNS SIGNS INOPERATIVE WITH SWITCH IN ON POSITION.  WORKS NORMALLY WITH SWITCH IN AUTO POSITION. **SUPPLEMENTAL REPORT FOR AALA202206079958: RE-SEATED PUSHED BACK PIN #3 ON CONNECTOR 29VC AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK** (CLOSED)
